Aug 28, 2013
Hai doc i jst started on arvs early august nw i hv swollen undery my both ears n my chin i went 2 clinic n they gave me flupen 250 bt its nt wrkn n i ws nt sick when i start the treatment wat cn i do
| Response from Dr. Henry
Interpretation of swelling in lymph nodes depends on which specific regimen used, what is your initial CD4 count, what other medical conditions do you have and what other medications you are taking. Two of the more common causes of enlarged lymph nodes in the neck area would include immune constitution (improved immune function and increasing CD4 count can cause lymph nodes to swell) or a secondary infection that is getting unmasked (such as tuberculosis or atypical mycobacerial infection). Recommend a clinical assessment by your HIV provider who knows your clinical situation best. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Red Spots After Vaginal Sex Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Genital Warts If You've Never Had Sex?
- Does Metronidazole Treat Chlamydia?
- What Causes Vaginal Hemorrhaging And Shaking?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.